Fundamental Solutions for Second Order Elliptic Operators in Clifford-Type Algebras

Eusebio Ariza, Antonio Di Teodoro, Adrián Infante, Judith Vanegas

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We show fundamental solutions for some second order elliptic operators in the framework of parameter-depending Clifford-type algebras. Then we show integral representation formulae for sufficiently smooth functions defined in a domain of Rn+1. This leads to integral formulae for solutions of certain partial differential equations of higher order.

Original languageEnglish
Pages (from-to)527-538
Number of pages12
JournalAdvances in Applied Clifford Algebras
Volume25
Issue number3
DOIs
StatePublished - 19 Sep 2015
Externally publishedYes

Keywords

  • Clifford-type algebras
  • Fundamental solutions
  • elliptic operators
  • integral representations formulae

Fingerprint

Dive into the research topics of 'Fundamental Solutions for Second Order Elliptic Operators in Clifford-Type Algebras'. Together they form a unique fingerprint.

Cite this